# SDR ASAA2023061743622

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 57,394 hours, 17,127 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE FLIGHT WE GOT A VTK FLAG ON THE FO'S NAV DISPLAY. IT LASTED ABOUT 1 MIN AND THEN CORRECTED ITSELF AS WE STARTED THE CHECKLIST. THEN NORMAL UNTIL AFTER LANDING WHEN WE GOT FMC DISAGREE FLAG THAT DISSAPPEARED BY THE TIME WE ARRIVED AT THE GATE. GROUNDED - YES. FOUND FMC L+R WITH FAULTS "FMC DATE,RATE S" FAULT AND A/T SYNC FAULT. PERFORMED B737-800 FIM TASK 34-61 TASK 801 NO ACTIVE FAULTS NO HISTORY LAST 30 DAYS.
